MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE CORPORATION CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION
Catalog Number 4C8723
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot # (additional information): the lot was suspect as the customer has the lot in their supply.(b)(4).The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system y-type blood/solution set leaked at the top of the hand pump.The set was used with normal saline.This was observed during priming.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: two (2) devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were correctly placed and according to specifications.Functional testing was performed in both samples including clear passage and pressure testing which revealed a leak in the hand pump between the assembly of the top cap and barrel tubing in the upstream part of both samples.The reported condition was verified.The cause of the condition was due to improper bonding during manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK BLOOD RECIPIENT SET
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11947992
Report Number1416980-2021-03412
Device Sequence Number1153606
Product Code BRZ
UDI-Device Identifier00085412049076
UDI-Public(01)00085412049076
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number4C8723
Device Lot NumberR20J19071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2021
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1